MathSciNet Relay Station
MathSciNet bibliographic data
MR1687278 35K60 (35B35 35B60)
Souplet, Philippe; Weissler, Fred B. Poincaré's inequality and global solutions of a nonlinear parabolic equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999), no. 3, 335–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement